# SDR UALA2013041502590

- Difficulty date: April 15, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,052 hours, 9,798 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Actuator
- Part number: R53653
- Part serial: 56
- Condition: Failed
- Location: Apu Inlet Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU STATUS MESSAGE DISPLAYED, APU SHUTDOWN, APU REMAINED OPEN.    APU INOPERATIVE IN FULL OPEN POSITION, DOOR WILL NOT CLOSE.  REPLACED INLET DOOR ACTUATOR PER MM.
